# SDR ABXA020142

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 251T15154
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL QUADRANT ASSEMBLY, FOUND DAMAGE AT BEARING SEAT.  REPAIRED AREA IAW REA B627-43542-MR.
